# SDR AALA2019031439019

- Difficulty date: February 12, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 61,131 hours, 22,964 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5281005720000
- Condition: Worn
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR LEFT  AFT DOOR FORWARD HINGE HAD EXCESSIVE PLAY AND WAS WORN.  REPLACED THE HINGE FITTING IAW AMM 32-22-13-410-001-A.
